Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Trukhachev, Fedor Mikhailovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:3
Abstract pages:24
Full texts:15
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person155107
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. F. M. Trukhachev, M. M. Vasil'ev, O. F. Petrov, “Soliton currents (review)”, TVT, 58:4 (2020),  563–583  mathnet  elib; High Temperature, 58:4 (2020), 520–538  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021